Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Monistat causes pale yellow discharge from vagina? Why does it itch?

I finished Z Pack 8 days ago now last night used monistat1. Wonder monistat causes pale yellow discharge and my vagial exterior and anus hss been tender and tends to feel like its warmer thsn usual is this all part of the monistat? I didnt have very much discharge upon starting the monistat just intense itching burnig more around the clitoral area. Thank you.
Asked On : Sun, 17 Jun 2012
Answers:  1 Views:  327
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The pale yellow discharge that you have noticed can be due to the infection or the medicine. The itching will also subside gradually after a few doses.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor